| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in a specimen cup.Visual inspection found the haptic torn.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.7mm micl13.7 implantable collamer lens, -12.0 diopter, in the patients right eye (od) on (b)(6) 2019.The lens was explanted on (b)(6) 2019 due to excessive vaulting and significant reduction of irido-corneal angles.The lens was exchanged for a shorter lens and the problem was resolved.